MathSciNet Relay Station
MathSciNet bibliographic data
MR2226886 60J25 (28A78 28C20 60F05 60F17)
Khoshnevisan, Davar; Levin, David A.; Méndez-Hernández, Pedro J. Exceptional times and invariance for dynamical random walks. Probab. Theory Related Fields 134 (2006), no. 3, 383–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement